# SDR AALA20171214008

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 7,364 hours, 2,884 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Lt Wing Te Flaps
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DECLARED EMERGENCY, ON DOWNWIND FLAPS STOPPED AT 1/2 DEGREE WITH LEFT TRANSIT LIGHT ILLUMINATED. MOVED FLAP LEVER BACK TO UP WITH NO MOVEMENT. FOLLOWED QRH PROCEDURE AND MOVED FLAP LEVER BACK TO 1 DEGREE. AFTER LANDING FLAPS MOVED TO 1 DEGREE WITH GREEN LE EXIT LIGHT. REMOVED AND REPLACED LEFT FLAP POSTION TRANSMITTER. ACCOMPLISHED ALL REQUIRED TEST. OPERATIONAL CHECK GOOD. PER FIM 27-51-00-810-813.
